# SDR DALA2025112808729

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 44,038 hours, 5,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 3R IS PERMINATELY ILLUMINATED. BRIGHT FOR PAX. AND SHOULDNT BE ON DURING FLIGHT.   ALL EMERGENCY LIGHTS OPS GOOD AFTER A/C POWER RESET. (LP 1325181)
